# SDR SABA020031

- Difficulty date: March 1, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Aircraft: N841PH
- Make and model: Dhav DHC8102
- Aircraft serial: 082
- Aircraft time: 35,484 hours, 44,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013075
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 841 ON FLIGHT 5025 FROM CLT TO TLH.  DURING PREFLIGHT FOR FIRST FLIGHT OF THE DAY, THE NR 2 OVERHEAD EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BULB IN THE NR 2 OVERHEAD EMERGENCY LIGHT.  SYSTEM OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
